Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 36, NWS Melbourne, FL

June 10, 2007Lake County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 10, 2007, 3:47 PM EDT for Lake County, Florida. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2007, 3:47 PM EDT (19:47 UTC)
Expired
Jun 10, 2007, 4:35 PM EDT
In force
48 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

County Lake County, FL

The radar

The Tampa radar (KTBW), 126 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 4:18 PM EDTHAIL 0.75Leesburg, FLPOLICE OFFICER OBSERVED HAIL 3600 BLOCK OF WEST MAIN STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2007-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2007-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1188 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 101948
SVRMLB
FLC069-102045-
/O.NEW.KMLB.SV.W.0036.070610T1947Z-070610T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
347 PM EDT SUN JUN 10 2007

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LAKE COUNTY IN FLORIDA.

* UNTIL 445 PM EDT

* AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MASCOTTE...OR ABOUT OVER MASCOTTE...AND MOVING SOUTH AT 15 MPH.
  OTHER STORMS WERE STRENGTHENING NEAR FRUITLAND PARK AND MAY BECOME 
  SEVERE AS THEY APPROACH LEESBURG.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED 
  TO... HAWTHORNE AND OKAHUMPKA.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN 
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING 
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES 
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP 
AWAY FROM WINDOWS.
 

LAT...LON 2896 8175 2896 8195 2838 8205 2836 8174

$$

52
2 follow-up statements
000 
WWUS52 KMLB 102007
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
405 PM EDT SUN JUN 10 2007

FLC069-102045-
/O.CON.KMLB.SV.W.0036.000000T0000Z-070610T2045Z/
LAKE FL-
405 PM EDT SUN JUN 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT 
FOR WESTERN LAKE COUNTY...

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS 
STORM WAS LOCATED OVER THE WESTERN SIDE OF THE COUNTY FROM WEST OF 
LEESBURG AND OKAHUMPKA SOUTH TO SOUTHWEST OF MASCOTTE...MOVING SOUTH 
AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE 
FAR WESTERN SECTIONS OF THE COUNTY INCLUDING HAWTHORNE...YALAHA... 
OKAHUMPKA...MASCOTTE AND GROVELAND.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...EXCESSIVE CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 2896 8184 2896 8196 2838 8205 2835 8178

$$

52
000 
WWUS52 KMLB 102035
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
434 PM EDT SUN JUN 10 2007

FLC069-102044-
/O.CAN.KMLB.SV.W.0036.000000T0000Z-070610T2045Z/
LAKE FL-
434 PM EDT SUN JUN 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LAKE COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND EXITED THE WARNING AREA...
THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 2896 8184 2896 8196 2838 8205 2835 8178

$$

52

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:15 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 10, 2:15 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
215 PM EDT SUN JUN 10 2007

.DISCUSSION...

...SHOWER/THUNDERSTORM CHANCES INCREASING INTO MID WEEK...

CURRENT/TONIGHT...INTENSE SURFACE HEATING HAS HELPED INITIATE EARLY
AFTERNOON CONVECTION ACROSS VOLUSIA AND LAKE COUNTIES. ALSO APPEARS
THE EAST COAST SEA BREEZE IS JUSTING MOVING ONSHORE ACROSS VOLUSIA
COUNTY AS OF 1PM. HAVE MADE CHANGE IN GRIDS TO REFLECT AFTERNOON AND
EARLY EVENING CONVECTION ACROSS VOLUSIA AND NORTHERN BREVARD
COUNTIES.

UPPER LEVEL RIDGING ALOFT WILL REMAIN OVER THE AREA OVERNIGHT AS
WELL AS LOW LEVEL RIDGING SUPPRESSED ACROSS THE SOUTHERN PENINSULA.
WINDS WILL FALL TO LIGHT TO CALM OVERNIGHT WITH A VERY WEAK PRESSURE
GRADIENT OVER THE REGION. THE WEAK FRONTAL BOUNDARY ACROSS NORTH
FLORIDA WILL CONTINUE TO LIE ACROSS THE AREA WITH LITTLE FLUCTUATION
TO THE NORTH OR SOUTH. WEAK FLOW ALOFT COUPLED WITH A WEAK PRESSURE
GRADIENT WILL RESULT IN A LATE DAY/EVENING COLLISION OF WEST/EAST
COAST SEA BREEZE BOUNDARIES OVER THE INTERIOR. WILL CONTINUE TO
RETAIN A SMALL THREAT FOR SHRA/TSRA INLAND FOR THIS EVENING TO
ACCOUNT FOR THIS COLLISION. MOVEMENT OF ANY CONVECTION ABLE TO
DEVELOP WILL SLOWLY DRIFT SOUTH/SOUTHWEST THOUGH FLOW ALOFT REMAINS
VERY WEAK AND THUS COLLISION OF ANY BOUNDARIES COULD THUS DICTATE
MOVEMENT EARLY IN CONVECTIVE EVOLUTION. THE MAIN THREAT REMAINS
BRIEF HEAVY RAIN AND POSSIBLE DAMAGING DOWNBURST WINDS. TEMPERATURES
ALOFT REMAIN VERY WARM AND THUS DO NOT ANTICIPATE MUCH SVR HAIL
WITH ANY CONVECTION FORTUNATE ENOUGH TO DEVELOP.  LOWS TONIGHT AGAIN
MILD AND MAINLY IN THE 70S AREAWIDE.

MONDAY...H5 RIDGE WILL CONTINUE TO EXTEND ACROSS NRN GULF INTO
CENTRAL FL TOMORROW AFTERNOON. WEAK SFC LOW WILL RETROGRADE TWD SRN
AL WITH WITH LGT S/SE FLOW IN THE LOW LVLS. THIS SHOULD ALLOW EAST
COAST SEA BRZ TO PUSH INTO INTERIOR ZONES IN THE MID TO LATE
AFTERNOON WITH ISOLD/SCT TSTMS DEVELOPING. MOISTURE DEPTH STILL
REMAINS LIMITED TO AROUND H7 WITH WARMISH MID LVL TEMPS AT H5 TO
-6/-7 DEGS C PROGD. STILL EXPECT LATE AFTN STORMS TO FOCUS ACROSS
THE INTERIOR WITH THE THREAT FOR ISOLATED SVR WIND GUSTS WITH DRY
MID LVL AIR AND ANOTHER DAY OF HIGH CAPE AS HIGHS CLIMB INTO THE
LWR/MID 90S INTERIOR...TO UPR 80S/AROUND 90 COASTAL.

TUE-WED...A STRONG MID LVL S/W TROUGH/ IS FORECAST TO DROP SWD
THROUGH THE CAROLINAS/GA THROUGH MID WEEK AND BRING INCREASING RAIN
CHANCES TO E CENTRAL FL. HIGHEST RAIN CHANCES TUESDAY AFTERNOON
EXPECTED ACROSS NRN SECTIONS WITH ISOLD/SCT TSTMS DEVELOPING FURTHER
SOUTH ALONG THE SEA BRZ BOUNDARY BY LATE AFTERNOON AND EARLY EVENING
AND MOVING BACK TWD THE EAST COAST ACROSS NRN/CENTRAL SECTIONS
THROUGH THE LATE EVENING HOURS. BY WED...GFS PROGS H5 LOW ACROSS SE
GA WITH MID LVL WESTERLY FLOW AT 30 KTS WITH H5 TEMPS DROPPING TO
-9/-10 CLOSER TO THE MID LVL COLD POOL. WITH THE STRONGER MID LYR
FLOW WOULD EXPECTED ORGANIZED STORMS WITH A FEW POSSIBLY SEVERE.
INCREASING MOISTURE SHOULD ALLOW A BAND OF SHOWER/TSTMS TO MOVE EAST
ACROSS THE FORECAST AREA INTO THE AFTERNOON. 12Z NAM MODEL
RETROGRADES MID LVL SYSTEM FURTHER WEST OFF THE FL PANHANDLE WITH
RESULTANT FLOW REGIME STILL SUPPORTING HIGH RAIN CHANCES. WILL RAISE
MOST OF THE AREA TO 50 PCT . WILL LIMIT HIGHS A BIT FROM MON/TUE
WITH A BIT MORE CLOUD COVER EXPECTED.

THU-SUN...MID LVL TROUGH FCST TO PERSIST FROM THE MID ATLC OVER FL
INTO THE START OF WEEKEND WITH THE AXIS OF THE TROUGH SHIFTING
SLOWLY EAST THROUGH THE PERIOD. THIS SHOULD ALLOW DEEPEST MOISTURE
OVER SRN SECTIONS THU AND EAST ACROSS THE ATLC INTO THE WEEKEND. GFS
SHOWS DEVELOPING ONSHORE LOW LVL FLOW FRI-SAT WITH LOWERING RAIN
CHANCES. TROUGH EXPECTED TO LIFT NE BY LATE IN THE WEEKEND LEADING
TO A MORE TYPICAL SEA BREEZE REGIME WITH LOWER THAN CLIMO MOISTURE
LEVELS. WILL CONTINUE CURRENT EXTENDED FORECAST BEYOND DY5.

&&

.AVIATION...VFR ALL SITES OUTSIDE OF ISOLD MVFR SHRAS/IFR TSRA BTWN
10/19Z-11/03Z.

&&

.MARINE....UPPER LEVEL RIDGING OVER THE AREA WITH LOW LEVEL RIDGING
OVER THE SOUTHERN PENINSULA. A WEAK SURFACE BOUNDARY WILL REMAIN
FIXATED OVER NORTH FLORIDA WITH LITTLE TO NO MOVEMENT. SOUTH TO
SOUTHEAST WINDS VEERING BACK TO SOUTH/SOUTHWEST THIS EVENING AND
OVERNIGHT BETWEEN 10 AND 15 KTS OR LESS WITH SEAS LESS THAN 3 FT.

GENERALLY SOUTHERLY FLOW WILL BECOMING SW BY MID WEEK AND THEN
ONSHORE BY THE WEEKEND. NO HIGHLIGHTS EXPECTED BUT WINDS MAY
INCREASE TO NEAR 15 KNOTS INTO WED. THE THREAT FROM LIGHTNING
STORMS WILL INCREASE NORTH OF THE CAPE LATE TUE AFTERNOON/EVENING
AND ACROSS THE WATERS ON WED AFTN/EVE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  89  72  90 /  10  30  20  40
MCO  73  93  73  92 /  20  30  20  40
MLB  73  89  73  89 /  10  20  10  30
VRB  71  89  72  90 /  10  20  10  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...SEDLOCK
LONG TERM....VOLKMER
Hazardous weather outlook, Jun 10, 5:45 AM EDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
545 AM EDT SUN JUN 10 2007

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
102145-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
545 AM EDT SUN JUN 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
AFTERNOON THUNDERSTORM COVERAGE IS EXPECTED TO BE LOW THIS
AFTERNOON...GENERALLY BELOW 20%. THE PRIMARY THREAT FROM ANY
STORMS THAT DEVELOP WILL BE DANGEROUS CLOUD-TO-GROUND LIGHTNING.
DESPITE THE LOW CHANCES FOR AFTERNOON THUNDERSTORMS...RESIDENTS
SHOULD REMEMBER THAT LIGHTNING MAKES ANY THUNDERSTORM A POTENTIAL
KILLER. MOVE INDOORS IMMEDIATELY IF THUNDER IS HEARD AND REMAIN
INDOORS FOR 30 MINUTES PAST THE LAST RUMBLE OF THUNDER.

...FIRE WEATHER IMPACT...
AFTERNOON RELATIVE HUMIDITIES WILL FALL TO NEAR 40% OVER THE
INTERIOR COUNTIES THIS AFTERNOON. WHILE THESE VALUES ARE NOT
CRITICALLY DRY...THEY ARE LOW AND WILL COMBINE WITH CONTINUING DRY
CONDITIONS TO CREATE A FIRE THREAT FROM MIDDAY THOUGH LATE
AFTERNOON. ISOLATED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AS
WELL...ADDING TO THE FIRE THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE WEDNESDAY AND
THURSDAY AS A WEAK AREA OF LOW PRESSURE FORMS OVER NORTH FLORIDA
AND PUSHES HIGHER MOISTURE INTO THE STATE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BRAGAW

In the hours before

Special weather statement, Jun 10, 1:54 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
154 PM EDT SUN JUN 10 2007

FLZ141-101845-
COASTAL VOLUSIA COUNTY-
154 PM EDT SUN JUN 10 2007

...STRONG THUNDERSTORMS AFFECTING EASTERN VOLUSIA COUNTY...

AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 6 MILES WEST SOUTHWEST OF NEW SMYRNA BEACH...MOVING
SOUTHEAST AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...AROUND PEA SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.
Local storm report, Jun 10, 2:39 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
239 PM EDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     3 W EDGEWATER           28.97N 80.95W
06/10/2007                   VOLUSIA            FL   NWS EMPLOYEE

            TREES BLOWN ONTO AND ACROSS INTERSTATE 95 WEST OF
            EDGEWATER

&&

FXD
Special weather statement, Jun 10, 2:57 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
257 PM EDT SUN JUN 10 2007

FLZ045-046-102000-
ORANGE-SEMINOLE-
257 PM EDT SUN JUN 10 2007

...STRONG THUNDERSTORMS AFFECTING CENTRAL ORANGE COUNTY...SEMINOLE
COUNTY...

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM OVER WINTER SPRINGS...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE FERN PARK AND
UNION PARK.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING
STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE.
SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.
Special weather statement, Jun 10, 3:43 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
343 PM EDT SUN JUN 10 2007

FLZ044-144-102030-
NORTHERN LAKE COUNTY-SOUTHERN LAKE COUNTY-
343 PM EDT SUN JUN 10 2007

...STRONG THUNDERSTORMS AFFECTING LAKE COUNTY...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG STORMS OVER LAKE COUNTY...MOVING SOUTH AT 15 MPH.
AREAS AFFECTED INCLUDE LOCATIONS FROM NEAR FRUITLAND PARK TO
MASCOTTE AND SOUTHWEST.

THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH MAY CAUSE UNSECURED
OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

52

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 2:04 PM EDTSevere Thunderstorm WarningMLBBrevard, Volusia56 min
Jun 10, 3:20 PM EDTSevere Thunderstorm WarningMLBBrevard57 min
Jun 10, 4:26 PM EDTSevere Thunderstorm WarningMLBOrange64 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.